Manufacturer: Safe U Pharmaceuticals
Salt Composition : Paracetamol(650mg)
Strip of 10 Tablet
(Inclusive of all taxes)
Dixmol 650mg Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.
Dixmol 650mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates.
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Dixmol
Stomach pain
Nausea
Vomiting
caloric undernutrition.
acute liver failure.
liver problems.
a condition where the body is unable to maintain adequate blood flow called shock.
acetaminophen overdose.
acute inflammation of the liver due to hepatitis C virus.
Dixmol 650mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
It is unsafe to consume alcohol with Dixmol 650mg Tablet.
Dixmol 650mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Use with caution
Below 9years: Contraindicated
Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, toothache, neuralgia, colds and influenza, sore throat, backache, rheumatic pain and dysmenorrhoea.
PARACETAMOL may interact with blood thinners (warfarin), cholesterol-lowering drugs (cholestyramine), analgesics (aspirin), antibiotics (chloramphenicol, rifampicin), anti-gout medicines (probenecid), antitubercular drug (isoniazid), anticonvulsants (lamotrigine, carbamazepine, phenytoin), and anti-nausea agents (metoclopramide, domperidone).
Do not chew, crush or break it. Dixmol 650mg Tablet is to be taken with food.
Store below 30°C
If you miss a dose of Dixmol 650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Dixmol 650mg Tablet should be taken with food or milk to prevent upset stomach.
Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems.
Do not take indigestion remedies (antacids) within two hours of taking Dixmol 650mg Tablet.
Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
Inform your doctor if you have liver disease as your dose may need to be adjusted.
The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Dixmol 650mg Tablet is to be taken with food.
Q. What if I vomit after taking Dixmol 650mg Tablet?
If you vomit in less than 30 minutes after having a dose of Dixmol 650mg Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
Q. When will I feel better after taking the Dixmol 650mg Tablet?
Usually, you will start feeling better after about half an hour of taking a Dixmol 650mg Tablet.
Q. How often can I take the Dixmol 650mg Tablet?
You should only take four doses of Dixmol 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Dixmol 650mg Tablet for more than 3 days without consulting a doctor first.
Q. Does Dixmol 650mg Tablet make babies sleepy?
No, Dixmol 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.
Q. Is Dixmol 650mg Tablet safe for children?
Dixmol 650mg Tablet is considered safe for children only when used as directed by the doctor.
Q. Is Dixmol 650mg Tablet an antibiotic?
No, Dixmol 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.
Q. Can I take Dixmol 650mg Tablet and ibuprofen together?
Ibuprofen and Dixmol 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
Q. How long does a Dixmol 650mg Tablet take to work?
Dixmol 650mg Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
Q. What are the serious side effects of taking an excess of the Dixmol 650mg Tablet?
Overdose of Dixmol 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.